# SDR REXA2019040950426

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FRAME FS 379, STRG 20R-24R AT MAIN AVIONICS COMPARTMENT.  FRAME FS 379 STRG 20R-24R AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 S.R.M 51-42-06-001-001-A01
